Hey just started taking Viibyrd after weening off lexopro due to sexual side effects. My libido and erections seem impacted - could this be an initial symptom as I am just starting viibryd?
Common (1% to 10%): Ejaculation disorder, erectile dysfunction
Could some of your old med still be in your blood? It might go away. I didn’t have this experience with viibryd, it never caused it for me, but when I started strattera it caused a ton of problems in the first few weeks, and then gradually went away completely over a couple of months. Viibryd is your very best option for not causing the effects. If it still does for you, you could ask about Abilify, it’s an antipsychotic that works for depression but doesn’t commonly cause sexual side effects.
I believe I am in the 1% range that has a hard time getting and keeping an erection... im blaming it on Viibryd. 50 yr old male.
I started taking Viibryd not quite a year ago. Six months into taking it, I began to have trouble achieving an orgasm whether having sex with my wife or masturbating. I do suffer from Low-T and was already taking monthly shots for that. I could get an erection, but as I got closer to ejaculation, I would begin to go flaccid. There would be a lot of pre-ejaculate fluid, and if I rested a moment, I could achieve another erection, but I could not ejaculate. My doctor gave me some Viagra to try, and while it may have made my erections stronger, I was still having delayed or non-existent ejaculation.
Even as we near sixty, my wife and I enjoy a healthy sex life, having sex at least once or twice a week, but for the last six weeks, I have not been able to ejaculate. The only thing that is different in the medications I am taking is the addition of Viibryd. My depression seemed to improve some, but I think my regular clinical depression was exacerbated by additional stress in my life at the time. My doctor and I are about to ween me off Viibryd to see if my depression will still be improved and if this helps with the delayed ejaculation issue. I will post again the results. Not being able to ejaculate is not only physically uncomfortable, but also it is mentally disconcerting , to say the least.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.